# SDR 05FDEA01037

- Difficulty date: April 17, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N1749: CABIN, 3R ABOVE UPPER DOOR JAMB STA 1278 FOUND LONGERON L-14   CORROSION AS MARKED.
